# SDR DXTA200601409

- Difficulty date: May 28, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N213QS
- Make and model: Amd FALCON2000
- Aircraft serial: 113
- Aircraft time: 5,127 hours, 3,210 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35056565
- Part serial: 57364
- Condition: Failed
- Location: Engine
- Part time: 2,160 hours, 1,332 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE HAD NORMAL START, DURING START FOR NR 1 ENGINE NO N2 ROTATION WAS OBSERVED. NR 2 WAS SHUTDOWN THEN APPROXIMATELY 1 MIN. LATER NR 1 ENGINE COWLING BLEW OPEN. ALL BLEED VALVE SWITCHES WERE IN "AUTO" POSITION.  INSPECTED ENGINE & FOUND AIR STARTER TURBINE CASE CRACKED FROM THE 6 O'CLOCK TO THE 12 O'CLOCK POSITION.  INSPECTED ENTIRE ENGINE OF DAMAGE  NONE FOUND.  REPLACED AIR STARTER CARBON SEALS I.A.W. CFE 738 L.M.M. CH. 72-62-01.  NONE WERE DEFORMED.  REPLACED AIR STARTER, STARTER DUCT QAD SCREWS, STARTER CLAMP, & O-RINGS IAW F2000 MM.  SERVICED STARTER IAW CH. 80-002.  OPS. CK. GOOD.  REPLACED ENGINE START VALVE IAW CH. 80-004.  OPS CK. GOOD.
